Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Midders

Anyone help pls?!

So heres the story, ive recently started suffering from acne on my chin, the kind of acne varies, there are some comedones, some cysts etc. As its on my chin i thought it might be hormonal, so i went to my docs and she put me on dianette. However after a month and a half i started experiencing pains in my legs and decided to go back to the docs to check all was ok(due to its high blood clot risk). To which she got out her book and started trying to look up dianette for its list of side effects (shouldnt she of known this had an increased risk when she put me on it??). Then she couldnt find it and i had to spell it out for her (she was looking for dyanette). At this point im a bit worried and decide to come off it.

Anyway, when i started taking dianette i also started the regimen, which has worked wonders. However, a month and a half on, i STILL have redness in the areas where ive applied BP (only once a day) also the skin there looks about 200 years old, despite constant moisturising. So as i was at the docs i figured id ask her to give me something topical to put on my skin that would help instead of the BP.

So shes given me zineryt, so heres the actual question (at last!). Should i continue trying with the regimen, in hopes of the redness and ancient looking skin will go away, or should i give zineryt a go?? Thanks :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×